# SDR C2XA03CL211

- Difficulty date: December 25, 2003
- Submitted: December 28, 2003
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 85271
- Part serial: 14569
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2249 THE CREW REPORTED THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED ON THE EICAS DURING FLIGHT.  MAINTENANCE INSPECTED THE LEFT MAIN GEAR AND REPLACED BOTH DOWNLOCK PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.  P/N 8-527-1, S/N 14544.
